# SDR SWAA2021052512192

- Difficulty date: August 29, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 65,673 hours, 38,782 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION FITTING-ALL LUG BORE DIAMETERS ARE LARGER THAN THE NOMINAL BORE DIMENSIONS. (1.5602'-1.5610') / REPAIRED PER EA 1-A57-3246; REF D&M ENTERPRISES WORK ORDER SSR # 1240
